Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 235, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 28, 2016, 11:06 PM MDT for 4 counties in Kansas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2016, 11:06 PM MDT (05:06 UTC)
- Expired
- Jun 29, 2016, 12:00 AM MDT
- In force
- 54 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 80.0 mph
Counties Greeley County, KS, Logan County, KS, Wallace County, KS, Wichita County, KS
The radar
The Goodland radar (KGLD), 77 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 7:55 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1334 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1309 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
816
WUUS53 KGLD 290506
SVRGLD
KSC071-109-199-203-290600-
/O.NEW.KGLD.SV.W.0235.160629T0506Z-160629T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1106 PM MDT TUE JUN 28 2016
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WALLACE COUNTY IN WEST CENTRAL KANSAS...
GREELEY COUNTY IN WEST CENTRAL KANSAS...
SOUTHWESTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
WICHITA COUNTY IN WEST CENTRAL KANSAS...
* UNTIL MIDNIGHT MDT/100 AM CDT/
* AT 1105 PM MDT/1205 AM CDT/...SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 4 MILES EAST OF WINONA TO 13 MILES
NORTH OF WESKAN...MOVING SOUTH AT 45 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
* LOCATIONS IMPACTED INCLUDE...
LEOTI...TRIBUNE...WESKAN...HORACE...SELKIRK AND MARIENTHAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE THUNDERSTORMS WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3887 10204 3890 10099 3870 10096 3870 10113
3843 10113 3841 10204
TIME...MOT...LOC 0505Z 357DEG 39KT 3906 10117 3904 10201
HAIL...0.75IN
WIND...80MPH
$$
LUNDQUIST2 follow-up statements
041
WWUS53 KGLD 290515
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1115 PM MDT TUE JUN 28 2016
KSC071-109-199-203-290600-
/O.CON.KGLD.SV.W.0235.000000T0000Z-160629T0600Z/
WALLACE KS-GREELEY KS-LOGAN KS-WICHITA KS-
1115 PM MDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT
MDT/100 AM CDT/ FOR SOUTHERN WALLACE...GREELEY...SOUTHWESTERN LOGAN
AND WICHITA COUNTIES...
AT 1115 PM MDT/1215 AM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 5 MILES NORTHEAST OF RUSSELL SPRINGS TO 7 MILES
NORTH OF WESKAN...MOVING SOUTH AT 40 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
LEOTI...TRIBUNE...WESKAN...HORACE...SELKIRK AND MARIENTHAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE THUNDERSTORMS WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3887 10204 3890 10099 3870 10096 3870 10113
3843 10113 3841 10204
TIME...MOT...LOC 0515Z 345DEG 37KT 3899 10112 3897 10196
HAIL...<.75IN
WIND...80MPH
$$
LUNDQUIST896
WWUS53 KGLD 290527
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1127 PM MDT TUE JUN 28 2016
KSC071-109-199-203-290600-
/O.CON.KGLD.SV.W.0235.000000T0000Z-160629T0600Z/
WALLACE KS-GREELEY KS-LOGAN KS-WICHITA KS-
1127 PM MDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT
MDT/100 AM CDT/ FOR SOUTHERN WALLACE...GREELEY...SOUTHWESTERN LOGAN
AND WICHITA COUNTIES...
AT 1127 PM MDT/1227 AM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 7 MILES SOUTHWEST OF RUSSELL SPRINGS TO 7 MILES
SOUTH OF SHARON SPRINGS...MOVING SOUTH AT 35 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
LEOTI...TRIBUNE...WESKAN...HORACE...SELKIRK AND MARIENTHAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE THUNDERSTORMS WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3887 10204 3890 10099 3870 10096 3870 10113
3843 10113 3841 10204
TIME...MOT...LOC 0527Z 352DEG 30KT 3883 10125 3879 10180
HAIL...0.75IN
WIND...80MPH
$$
LUNDQUISTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 5:50 PM MDT, 5 hours 16 minutes earlier.
Area forecast discussion, Jun 28, 5:50 PM MDT, 5 hours 16 minutes before
Area Forecast Discussion National Weather Service Goodland KS 550 PM MDT TUE JUN 28 2016 .SHORT TERM...(This evening through Wednesday) Issued at 243 PM MDT Tue Jun 28 2016 Thunderstorm chances and their severity continue to be the main issues. Currently not much going on. Some isolated thunderstorms have tried to develop this afternoon in response to some leftover outflow boundaries. Due to a lack of lift aloft at this time, they have struggled to maintain themselves. Have kept a slight chance in the appropriate areas to account for this. With a rather strong shortwave trough in northwest flow aloft, the next cluster of storms are expected to move in from the north and northwest during the night. However once again the high resolution/convective allowing models differ on timing and location of best chances. Considering the lack of cumulus in close proximity upstream of our area, am liking the later arrival time which is more in line with what the Nam says. Am thinking that mid to late evening is the main arrival time. This complex looks to bring a substantial amount of rainfall to the northeast portion where Pwats of 1.5 to 2 inches will be in place. With stronger flow aloft and continued good directional shear, there looks to be good and better chance, than last night, that these storms will become severe large hail and damaging winds the main threats. Going by the slower arrival time, there looks to be some lingering thunderstorms in the morning. Depending on how tonights storms evolves, fog could develop once again to a moist and upslope air mass. Will let the evening and overnight shifts take a look at this. Not sure how much convection will be around tomorrow. Am thinking that the air mass will take most of the day to recover but still do have northwest aloft with embedded shortwaves around. At this time just have low chance pops in the east in the afternoon, but am not too certain about it. Temperatures should be cooler and potentially could be cooler if clouds and upslope are more than expected. .LONG TERM...(Wednesday night through Tuesday) Issued at 234 PM MDT Tue Jun 28 2016 For this extended forecast period, an active weather pattern should continue into this weekend. This pattern consists of an upper level trough to the east and a high pressure ridge to the west, resulting in the common "northwest flow" setup. By Sunday, this pattern begins to weaken as the upper trough slides east and the high pressure ridge intensifies. This should allow the region to dry out some Sunday and Monday. However, the ridge weakens once again as disturbances moving east on the northern periphery of the high break it down. Shortwave troughs should begin moving close enough to initiate storms once again by next Tuesday. Beginning with tomorrow night, thunderstorm chances increase once again as a shortwave trough pushes in from the west. Flow should be more from the west so any afternoon convection that develops along the Rockies should have a chance to make it into the Tri-State region. Also, decided to include a chance for storms further east as there may be a remnant outflow boundary along and east of highway 83. These storms would primarily occur in the afternoon/early evening hours before diminishing. An unstable and sheared atmosphere, characterized by SBCAPE in excess of 1500 J/KG, 850-500 mb lapse rates at 8+ C/km, and 0-6 KM Bulk Shear of 35-45 kts, indicate that these storms may be severe depending on the timing. The main threats would be damaging winds and large hail. Heavy downpours can also be expected but am unsure of the flash flooding potential due to potential cold pool formation and thus faster storm movement. A cold front should push south on Thursday. As a result, am anticipating reduced atmospheric instability which could hinder the chances for severe thunderstorms. Moisture flow from the east should lead to an increasing in precipitable water content. Finally, another shortwave trough is expected to slide through. All of this means that chances for thunderstorms will persist from Thursday afternoon through at least Friday night, particularly closer to the front south of Interstate 70. There should still be enough instability and shear for some severe thunderstorms capable of large hail and damaging winds each day. The primary threat may shift from severe weather to flooding though as repeated rounds of rainfall and a rich, moist airmass may provide a situation conducive to flash flooding. After a brief dry period Sunday and Monday, a return to a more active weather pattern is possible. However, forecast guidance is not in great agreement, particularly with the placement of the next developing high pressure ridge. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 543 PM MDT Tue Jun 28 2016 VFR conditions forecast for the 0z TAFs. Main impact for these TAFs will be timing the arrival of the storms this evening for the sites. Am expecting KMCK to be impacted first by the storms followed shortly after by KGLD. Did not place a tempo group in for KGLD due to low confidence in storm coverage this far west. Better chances for storm activity are to the east. Large to very large hail and wind gusts of 60 MPH or higher are expected with the storms late this evening and overnight. As the storm complex moves south of the TAF sites its intensity will begin to weaken. KGLD may have a brief period of MVFR ceilings around 12z behind the storm complex. && .GLD Watches/Warnings/Advisories... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...BULLER LONG TERM...RRH AVIATION...JTL
Hazardous weather outlook, Jun 28, 7:23 PM MDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 723 PM MDT TUE JUN 28 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-300130- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 723 PM MDT TUE JUN 28 2016 /823 PM CDT TUE JUN 28 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...TONIGHT... THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA FROM THE NORTH THIS EVENING AND CONTINUE THROUGH THE OVERNIGHT HOURS. SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL...SOME TWO INCHES IN DIAMETER AND LARGER...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL THAT MAY PRODUCE FLASH FLOODING. THERE IS ALSO A SMALL RISK FOR BRIEF TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. A FEW STORMS COULD BECOME SEVERE. HEAVY RAINFALL AND FLASH FLOODING ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY NIGHT, PARTICULARLY FOR LOCATIONS THAT RECEIVE MULTIPLE ROUNDS OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jun 28, 10:03 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1003 PM MDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM TSTM WND GST MCCOOK 40.20N 100.62W
06/28/2016 M58 MPH RED WILLOW NE ASOS
&&
DTHEDELocal storm report, Jun 28, 10:13 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1013 PM MDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND GST ATWOOD 39.81N 101.04W
06/28/2016 M58 MPH RAWLINS KS AWOS
&&
DTHEDELocal storm report, Jun 28, 10:19 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1019 PM MDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM TSTM WND GST ATWOOD 39.81N 101.04W
06/28/2016 M61 MPH RAWLINS KS AWOS
&&
DTHEDELocal storm report, Jun 28, 10:37 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1037 PM MDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 6 E KIRK 39.61N 102.48W
06/28/2016 E1.75 INCH YUMA CO COCORAHS
HAIL LASTED 25 MINUTES. MINOR LEAF DAMAGE, SHREDDED
LEAVES, CAR DENTS.
&&
HILLLocal storm report, Jun 28, 10:45 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1045 PM MDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM FLASH FLOOD 6 E KIRK 39.61N 102.48W
06/28/2016 YUMA CO COCORAHS
FLOODING REPORTED WITH 1.54 INCHES OF RAINFALL IN A SPAN
OF 45 MINUTES.
&&
HILLSpecial weather statement, Jun 28, 10:54 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1154 PM CDT TUE JUN 28 2016
KSZ003-004-014>016-290530-
DECATUR KS-NORTON KS-THOMAS KS-GRAHAM KS-SHERIDAN KS-
1154 PM CDT TUE JUN 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRAHAM...
SOUTHEASTERN DECATUR...EAST CENTRAL THOMAS...NORTON AND SHERIDAN
COUNTIES UNTIL 1230 AM CDT...
AT 1154 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 7 MILES NORTH OF NORTON TO 3 MILES
SOUTHWEST OF SELDEN. MOVEMENT WAS SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
THESE THUNDERSTROMS WILL PRODUCE STRONG WINDS RESULTING IN AREAS OF
REDUCED VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
LOCATIONS IMPACTED INCLUDE...
NORTON...HOXIE...ALMENA...LENORA...REXFORD...SELDEN AND NORCATUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
WEST CENTRAL AND NORTHWESTERN KANSAS.
LAT...LON 3913 10069 3913 10071 3954 10076 4000 9994
4000 9963 3979 9963
TIME...MOT...LOC 0454Z 313DEG 27KT 3994 9994 3951 10061
LUNDQUISTThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:09 PM MDT | Flash Flood Watch | GLD | Cheyenne, Decatur, Gove, Graham, Greeley, Logan and 7 more | 5 hr |
| Jun 28, 9:02 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 43 min |
| Jun 28, 9:15 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 45 min |
| Jun 28, 9:17 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 43 min |
| Jun 28, 9:23 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins | 52 min |
| Jun 28, 9:31 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Decatur, Rawlins, Sherman, Thomas | 44 min |
| Jun 28, 9:51 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas, Wallace | 39 min |
| Jun 28, 10:08 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Thomas | 52 min |
| Jun 28, 10:13 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 32 min |
| Jun 28, 10:28 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 62 min |
| Jun 28, 10:40 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Wallace | 65 min |
| Jun 28, 10:54 PM MDT | Special Weather Statement | GLD | Norton, Sheridan | 36 min |
| Jun 28, 11:23 PM MDT | Special Weather Statement | GLD | Graham, Norton, Sheridan | 22 min |
| Jun 28, 11:38 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 37 min |
| Jun 28, 11:45 PM MDT | Special Weather Statement | GLD | Graham, Sheridan | 45 min |
| Jun 28, 11:53 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wichita | 52 min |
| Jun 29, 12:15 AM MDT | Special Weather Statement | GLD | Gove, Logan, Wallace | 45 min |
| Jun 29, 12:33 AM MDT | Special Weather Statement | GLD | Wichita | 42 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.